Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extension sets


Author: A. D. Wallace
Journal: Trans. Amer. Math. Soc. 59 (1946), 1-13
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1946-0014809-1
Erratum: Trans. Amer. Math. Soc. 59 (1946), 556.
MathSciNet review: 0014809
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. L. Ayres, Concerning the arc-curves and basic sets of a continuous curve, Trans. Amer. Math. Soc. vol. 30 (1928) pp. 567-578. MR 1501446
  • [2] S. Eilenberg, Sur les transformations d'espaces métriques en circonférence, Fund. Math. vol. 24 (1935) pp. 160-176.
  • [3] W. Hurewicz and H. Wallman, Dimension theory, Princeton Mathematical Series, vol. 4, 1941. MR 0006493 (3:312b)
  • [4] S. Lefschetz, Topics in topology, Annals of Mathematics Studies, no. 10, 1942. MR 0007094 (4:86a)
  • [5] L. Lusternik and L. Schnirelmann, Méthodes topologiques, Paris, 1934.
  • [6] J. Rozanska, Über stetige Abbildungen eines Elementes, Fund. Math. vol. 28 (1937) pp. 219-232.
  • [7] A. D. Wallace, Monotone transformations, Duke Math. J. vol. 9 (1942) pp. 487-506. MR 0007488 (4:147d)
  • [8] G. T. Whyburn, Cyclic elements of higher order, Amer. J. Math. vol. 56 (1934) pp. 133-146. MR 1507008
  • [9] -, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, 1942.
  • [10] R. L. Wilder, Point sets in three and higher dimensions and their investigation by means of a unified analysis situs, Bull. Amer. Math. Soc. vol. 38 (1932) pp. 649-692. MR 1562487
  • [11] -, The sphere in topology, Amer. Math. Soc. Semicentennial Publications, vol. 2, 1938, pp. 136-184.
  • [12] C. Borsuk, Über Rand- und Kernpunkte kompakter metrischer Räume, Ergebnisse eines mathematischen Kolloquiums, Vienna, 1933, pp. 28-32.
  • [13] H. Hopf, Über die Abbildungen von Sphären, Fund. Math. vol. 25 (1935) pp. 427-440.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1946-0014809-1
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society